# SDR 20010508CW017

- Difficulty date: March 22, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N800AB
- Make and model: Cessna 441
- Aircraft serial: 4410162
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 5842000211
- Condition: Cracked
- Location: Nlg Ww
- Part time: 7,121 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR TRUNNION INSPECTION/ REPLACEMENT.  COMPLIED WITH CQB 00-3 AND FOUND BOTH PIVOT LUGS TO HAVE CRACKS AT THE FILLETS, REPLACED TRUNNION ASSEMBLY.
